MAUDE Adverse Event Report: MAQUET GMBH ALPHAMAXX MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH ALPHAMAXX MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 113322F5
Medical Device Problem Codes Positioning Failure (1158); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 29th february 2024, getinge became aware of an issue with one of our mobile tables - 113322f5 - alphamaxx surgical table w/auto drive.As it was stated, the table was stuck in the uppermost position during procedure and would not move.According to the customer allegation, the position put the patient at risk of falling off table.No additional details regarding the performed procedure and patient positioning have been received to date.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to move the table resulting in delay or interruption in life-saving surgery and potentially creating risk of patient falling from the table, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 113322f5 - alphamaxx surgical table w/auto drive.As it was stated, the table was stuck in the uppermost position during procedure and would not move.According to the customer allegation, the position put the patient at risk of falling off table.No additional details regarding the performed procedure and patient positioning have been received.The incident was initially assessed as reportable based on the potential for serious injury if the situation, namely the inability to move the table resulting in delay or interruption in life-saving surgery and potentially creating risk of patient falling from the table, was to reoccur.Recently, the record has been reevaluated.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in december 2023.Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the issue had been detected.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog#, d4 serial#, d4 unique identifier (udi)#, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 29th february 2024, getinge became aware of an issue with one of our mobile tables - 113322f5 - alphamaxx surgical table w/auto drive.As it was stated, the table was stuck in the uppermost position during procedure and would not move.According to the customer allegation, the position put the patient at risk of falling off table.No additional details regarding the performed procedure and patient positioning have been received to date.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to move the table resulting in delay or interruption in life-saving surgery and potentially creating risk of patient falling from the table, was to reoccur.Corrected b5 describe event or problem: on 29th february 2024, getinge became aware of an issue with one of our mobile tables - 113322f5 - alphamaxx surgical table w/auto drive.As it was stated, the table was stuck in the uppermost position during procedure and would not move.According to the customer allegation, the position put the patient at risk of falling off table.No additional details regarding the performed procedure and patient positioning have been received.The incident was initially assessed as reportable based on the potential for serious injury if the situation, namely the inability to move the table resulting in delay or interruption in life-saving surgery and potentially creating risk of patient falling from the table, was to reoccur.Recently, the record has been reevaluated.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in december 2023.Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the issue had been detected.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.Previous d1 brand name: alphamaxx surgical table w/auto drive.Corrected d1 brand name: alphamaxx mobile operating table.Previous d4 catalog#: 113322f5.Corrected d4 catalog #: n/a.Previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi)#: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device evaluation anticipated, but not yet begun.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 04/01/2015.Corrected h4 device manufacture date: 04/21/2015.
 
Event or Problem Description
On 29th february 2024, getinge became aware of an issue with one of our mobile tables - 113322f5 - alphamaxx surgical table w/auto drive.As it was stated, the table was stuck in the uppermost position during procedure and would not move.According to the customer allegation, the position put the patient at risk of falling off table.No additional details regarding the performed procedure and patient positioning have been received.The incident was initially assessed as reportable based on the potential for serious injury if the situation, namely the inability to move the table resulting in delay or interruption in life-saving surgery and potentially creating risk of patient falling from the table, was to reoccur.Recently, the record has been reevaluated.According to the performed review, the information regarding the initial occurrence of the malfunction on this device was received in december 2023.Based on additional input from getinge employee it was possible to determine that the customer did not accept the quotation and no repair was performed after the issue had been detected.As the customer deliberately used a defective product, it has been concluded that the scenario described in the record is considered as non-reportable.

Brand Name
ALPHAMAXX MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18864226
Report Number8010652-2024-00038
Device Sequence Number15543796
Product Code FQO
UDI-Device Identifier04046768040052
UDI-Public(01)04046768040052
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number113322F5
Device Catalogue Number113322F5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown